MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. QUARTEX POSTERIOR OCCIPITO-CERVICO-THORACIC STABILIZATION SYSTEM; QUARTEX 4.5MM POLYAXIAL SCREW, 26MM

GLOBUS MEDICAL, INC. QUARTEX POSTERIOR OCCIPITO-CERVICO-THORACIC STABILIZATION SYSTEM; QUARTEX 4.5MM POLYAXIAL SCREW, 26MM
Model Number 1149.4526
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during surgery part of a quartex 4.5mm polyaxial screw was broken and left in the patient's vertebra.This event occurred in austria. .
 
Additional Manufacturer Narrative
A partial quartex 4.5 polyaxial screw was availble for evaluation.Visual inspection confirms the shank head and screw head remain assembled, with the screw shank fractured at the neck.There is no visible wear and tear on locking cap threads.Since the part was returned fractured, investigation into shank dimensions and functionality of the assembled implant remains indeterminate at this time.The overall observed risk is low.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time.No determinations could be made as to the cause of the reported issue.The following sections have been updated: b4; g6; h6; h10.
 
Event or Problem Description

Brand Name
QUARTEX POSTERIOR OCCIPITO-CERVICO-THORACIC STABILIZATION SYSTEM
Common Device Name
QUARTEX 4.5MM POLYAXIAL SCREW, 26MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20906157
Report Number3004142400-2024-00302
Device Sequence Number13033415
Product Code NKG
UDI-Device Identifier00889095355765
UDI-Public00889095355765
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1149.4526
Device Lot NumberBAB038PA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale